# SDR SCNA97082

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TOP LAMP IN EMERGENCY EXIT SIGN WAS FOUND INOP AT R2 DOOR.  RELAMPED AND OPS CHECKED GOOD IN ACCORDANCE WITH MM 33-50-00.
